MathSciNet Relay Station
MathSciNet bibliographic data
MR2137981 (2006f:35036) 35H10 (58A14 58J20 58J35 58J60)
Bismut, Jean-Michel The hypoelliptic Laplacian on the cotangent bundle. J. Amer. Math. Soc. 18 (2005), no. 2, 379–476 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement